In this paper, we study the existence of positive solutions for a system of nonlinear fractional differential equations. The results are based upon the fixed-point theorem of cone expansion and compression type due to Krasnosel’skill. Moreover, Our results generalize and include some known results.
A. A. Kilbas, H. M. Srivastava and J. J. Trujillo. Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam, 2006.
A. A. Kilbas, H. M. Srivastava and J. J. Trujillo. Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam, 2006.)| false
L. Liu, P. Kang, Y. Wu and B. Wiwatanapataphee. Positive solutions of singular boundary value problems for systems of nonlinear fourth order differential equations. Nonlinear Anal., 68:485-498, 2008.10.1016/j.na.2006.11.014)| false
Z. Wei. Positive solution of singular Dirichlet boundary value problems for second order ordinary differential equation system. J. Math. Anal. Appl., 328:1255-1267, 2007.10.1016/j.jmaa.2006.06.053)| false
P. Kang, J. Xu and Z. Wei. Positive solutions for 2p-order and 2q-order systems of singular boundary value problems with integral boundary conditions. Nonlinear Anal., 72:2767-2786, 2010.10.1016/j.na.2009.11.022)| false